Birth Control Pills and Period

Patient

Q: Doctor,

I take BC pills, Alees.

I usually take it for 21 days, and stop for 7 days to get my period. I start and stop on Sundays. This week, however, I accidently took a pill on the Sunday of my period week. This sunday was also the last time I had (unprotected) sex. I then realized that I wasn't supposed to take the extra pill, and discontinued taking the pills for the remainder of the week. It is now Friday, with few signs of a coming period, (e.g. cramps, etc) I have still to actually get my period. My period usually comes much earlier in the week, which is why I am alarmed. Will I get my period? Is there a chance that I'm pregnant? Should I start taking my pills this coming Sunday again (two more days)? Please advise.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews